Ask a question

Question:

Hi we have purchased dca and from the first day there was diarrhea this is the second day so its two days once a day, should we consider the dose of on cap 333 a high dosage? This man has had tumor on his vocal cords which were removed as well as a part of his larynx. So now he was adviced to follow chemo which he won't cause doctors said his tests revealed that something wasnt right, propably spread after surgery. Should we continue and disregard once a day diarrhea? We are taking it  low as far as the dosage calculator is concerned. Thank you in advance. Victoria

Answer:

Hello, Victoria.

This is the first time we've heard such a situation. We have followed hundreds of people who are taking DCA and we can say that with all of our knowledge - diarrhea is probably not a side effect of Sodium Dichloroacetate. Dose size should probably not have any impact on this side effect.

One of the things that DCA can do to your digestive system is cause stomach pain because Sodium Dichloroacetate is a little bit acidic, however, most manufactures put buffers in their product to make it neutral. It could be an allergic reaction to some components in the capsules.

Are you sure it is the DCA that caused it ? Maybe it's bad food or stress? Did the man had chemo therapy lately ? We would advise you to take a short break (about 3 days) from taking DCA and then start again and look if the diarrhea returns.